Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2009

The Banach space mp(X), for 1 ≤ p

Naim L. Braha

Journal of Mathematics and Statistics, Volume 5, Issue 1, pp. 63–64 · doi.org/10.3844/jmssp.2009.63.64

7,770 accesses4,221 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In the theory of Banach spaces one of the problems which describes geometric property of Banach spaces is Banach-Saks Property. In this context we were known many Banach spaces which had this property such as Lp[0, 1] for 1 < p ≤ 2. Approach: Following the sequential structure of the Banach sequence space mp(X), for 1  ≤ p < 8, defined in[1], we arrived to describe a geometric property of this Banach spaces. Results: In this note we showed that Banach spaces mp(X), for 1  ≤ p < 8 had the Banach-Saks Property. Conclusion/Recommendations: Based in present approach, we recommend using our method to study the weak Banach-Saks property in sequential Banach spaces.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Braha, N. L. (2009). The Banach space mp(X), for 1 ≤ p <8 has the Banach-Saks Property. Journal of Mathematics and Statistics, 5(1), 63–64. https://doi.org/10.3844/jmssp.2009.63.64

Licence
© Science Publications
Issue
Volume 5, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Banach space mp(X), for 1 ≤ pJournal of Mathematics and Statistics · Volume 5, Issue 1 · pp. 63–64 · © Science PublicationsDownload